MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA? SOFT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA? SOFT; STENT, URETERAL
Model Number M0061903220
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Renal Failure (2041); Fluid Discharge (2686)
Date of Event 07/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: the exact event onset date is unknown.The provided event date of (b)(6) 2022, was chosen as the best estimate based on the procedure which happened sometime in (b)(6) 2022 and the day of adverse event reported at four days (pod4) post-procedure.Blocks d4, h4: detailed product information was not provided to bsc.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a010402 captures the reportable event of stent migration.Imdrf patient code e130501 captures the reportable event of "inadequate kidney drainage." imdrf patient code e2315 captures the reportable event of "drainage from flank incisions." imdrf impact code f1903 captures the reportable event of "stent was removed." imdrf impact code f1901 captures the reportable event of "cystoscopy procedure performed.".
 
Event or Problem Description
It was reported to boston scientific corporation that a tria soft ureteral stent with side holes device was used to treat a right nephrolithiasis with infundibular stenoses during a right percutaneous nephrostolithotomy (pcnl) of stone greater than 2 cm procedure performed sometime in (b)(6) 2022.Four days post-procedure, the patient presented to the emergency room (er) with drainage from flank incisions.Post-operative computed tomography (ct) revealed distal migration of the ureteral stent, resulting in inadequate kidney drainage.The stent was subsequently removed via cystoscopy.Per physician's assessment, the event was serious, was possibly related to the device, and probably related to the procedure.

Brand Name
TRIA? SOFT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21777873
Report Number2124215-2025-19487
Device Sequence Number20980811
Product Code FAD
UDI-Device Identifier08714729959892
UDI-Public(01)08714729959892
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K191609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0061903220
Device Catalogue NumberM0061903220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Initial Report FDA Received Date04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age47 YR
Patient SexFemale
Patient EthnicityHispanic